# SDR SWAA2022021459631

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE WEB LOCATED STA 1016 BETWEEN BL 0 AND LBL 20 AT AFT GALLEY AREA ; 2022-11322 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: 38615K71; S/N: AE-40585; DUE DATE: 07-JUL22.; [02] STEP 1 IN ERROR; CORRECTED STEP IS: TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22.; [03] REPLACED WEB AND FASTENER LOCATED STA.1016 BETWEEEN BL 0 AND LBL 20 AFT GALLEY AREA. IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 147A5600 REV B: SEE INDIVIDUAL SIGN OFFS BELOW.; [04] REPLACED WEB AND FASTENER LOCATED STA.1016 BETWEEEN BL 0 AND LBL 20 AFT GALLEY AREA. IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 147A5600 REV B: SEE INDIVIDUAL SIGN OFFS BELOW. RII
